# SDR AWXA200401365

- Difficulty date: November 22, 2004
- Submitted: December 8, 2004
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 58,134 hours, 40,975 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 6546921528
- Part serial: 1084
- Condition: Cracked
- Location: Cargo Door
- Part time: 19,206 hours, 11,933 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING 8-DAY CHECK, A 1 1/2" CRACK WAS FOUND IN FORWARD EDGE OF FORWARD CARGO DOOR FRAME JUST BELOW CEILING HOOK, BS 460, STR 20 RT.  MAINTENANCE REMOVED AND REPLACED FORWARD CARGO DOOR ASSEMBLY IAW T/C R8M52001.
